# SDR USAA2010020890311

- Difficulty date: January 31, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N452UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- Aircraft time: 51,925 hours, 34,154 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6545434U551
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q1 CHECK - CRACKED CABIN FLOOR SUPPORT WEB AT BS 318 AND BS 327, LBL 45.  REPLACED CABIN FLOOR SUPPORT WEB AT BS 318 AND BS 327, LBL 45 IAW B737 SRM 51-40-01.
